# SDR UALA2011120206631

- Difficulty date: December 2, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N784UA
- Make and model: Boeing 777222
- Aircraft serial: 26951
- Aircraft time: 65,332 hours, 9,268 cycles
- Engine: Pwa PW40903
- System (JASC): 2300 · Communications System
- Part: Bpu
- Part number: 51373950640
- Part serial: 56616
- Condition: Failed
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SATCOM HIGH GAIN FAILED.   CHECKED WIRES, NO FAULTS.  REPLACED WITH SERVICEABLE LT AND RT BSU AND INSTALLED, TEST OK.
